# SDR CAL960530

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corrosion
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION AT LOWER L-ANGLE.  REMOVED ATTACH ANGLE FROM AFT BLKHD FABRICATED SHIM FOR ANGLE, ALODINED, PRIMED AND INSTALLED PER IAW 727 SRM 51-30-2, 51-10-1 AND 53-10-2.  (M)
